International Journal of Mathematics and Mathematical Sciences
Volume 22 (1999), Issue 2, Pages 239-249
On -generalized closed sets
1Department of Mathematics, PL 4, Yliopistonkatu 5, University of Helsinki, Helsinki 10 00014, Finland
2Department of Mathematics, Faculty of Education, Saga University, Saga 840, Japan
Received 14 October 1996; Revised 10 March 1998
Copyright © 1999 Julian Dontchev and Haruo Maki. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
The aim of this paper is to study the class of -generalized closed sets, which is properly placed between the classes of generalized closed and -closed sets.
Furthermore, generalized -sets  are extended to
-generalized -sets and -, - and -spaces are characterized. The relations with other notions directly or indirectly connected with generalized closed sets are investigated. The notion of TGO-connectedness is introduced.